Differential and Integral Equations

Diffusion in nonhomogeneous environment with passive diffusion interface conditions

V. Anuradha, J. B. Garner, and R. Shivaji

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 6 (1993), 1349-1356.

Dates
First available in Project Euclid: 31 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370019761

Mathematical Reviews number (MathSciNet)
MR1235198

Zentralblatt MATH identifier
0780.34012

Subjects
Primary: 34B15: Nonlinear boundary value problems
Secondary: 34B10: Nonlocal and multipoint boundary value problems 92D25: Population dynamics (general)

Citation

Anuradha, V.; Shivaji, R.; Garner, J. B. Diffusion in nonhomogeneous environment with passive diffusion interface conditions. Differential Integral Equations 6 (1993), no. 6, 1349--1356. https://projecteuclid.org/euclid.die/1370019761


Export citation